MathSciNet Relay Station
MathSciNet bibliographic data
MR2329681 (2008h:60197) 60G60 (60E15)
Viens, Frederi G.; Vizcarra, Andrew B. Supremum concentration inequality and modulus of continuity for sub-$n$th chaos processes. J. Funct. Anal. 248 (2007), no. 1, 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement